Images of some subspaces of L-2(R-m) under Grushin and Hermite semigroup

Patra, Partha Sarathi and D, Venku Naidu (2018) Images of some subspaces of L-2(R-m) under Grushin and Hermite semigroup. Journal of Pseudo-Differential Operators and Applications, 9 (2). pp. 247-264. ISSN 1662-9981

Full text not available from this repository. (Request a copy)

Abstract

The image of a subspace of under L-2(Rn+1) Grushin semigroup is characterized as direct sum of two weighted Bergman spaces. Hermite Sobolev space of positive order on R-n is defined, and the image of this space under Hermite semigroup is found out using Caputo fractional derivative as weighted Bergman space. The connection of Grushin operator and parametrized Hermite operator is used in this paper extensively and with that help image of Grushin Sobolev space of positive order is characterized.

[error in script]
IITH Creators:
IITH CreatorsORCiD
D, Venku NaiduUNSPECIFIED
Item Type: Article
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 07 Jun 2018 11:20
Last Modified: 07 Jun 2018 11:20
URI: http://raiith.iith.ac.in/id/eprint/4002
Publisher URL: http://doi.org/10.1007/s11868-017-0192-1
OA policy: http://www.sherpa.ac.uk/romeo/issn/1662-9981/
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 4002 Statistics for this ePrint Item